I am on and off the pill.Only use to sleep due to anxiety. .i am so used to it. then i stop for a while
Hello robertogorman. Yes, its far far to much. Not good at all. Why not ask your doctor to prescribe you something to help you sleep and as well for your anxiety? There are other over the counter sleeping aids available, such as nytol will help you to fall asleep. Perscription sleeping drugs such as ambien are much stronger, than the otc sleeping drugs, but are habit forming and more difficult to stop when the time comes to do so. So, talk to your doctor, and stop hurting your body by taking so many of these pills. In that amount you could do some serious damage, effecting your nervous sysyem, breathing.best to you,
That is far too much to take at any one time. Unless you never wish to wake up again. Please consult your physician as Pledge suggested. There is Ambien, Xanax, Lunesta, and others to help you sleep, but they must be prescribed. Phenergan is normally used for nausea, altho it does have many other uses. But taking 20 of anything at one time is never ever a good idea. Please consult with a pharmicist or your doctor before you ever consider something like that. It is not good for your health to do something like that. We want you around for a long time,okay?
Hi i overdosed on phenergan and tramadol last year and nearly died, so please be careful! I fell asleep and luckily was found 4 hours later, if it had been much longer i wouldn't be here now. I know from experience how unbelievably frustrating it is to be unable to sleep but as the others have suggested please see your doctor for a safer and hopefully effective solution.
- Phenergan Information for Consumers
- Phenergan Information for Healthcare Professionals (includes dosage details)
- Side Effects of Phenergan (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 10 Oct 2009 • 6 answers
Posted 11 Feb 2011 • 1 answer
Posted 7 Mar 2012 • 2 answers
Posted 23 Mar 2013 • 1 answer
Posted 10 Jun 2013 • 6 answers